# SDR GTIA2021022535611

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 9,535 hours, 4,090 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY LANDING DECLARED NO OVERWEIGHT.  CABIN PRESSURE EXCESS ALT.-PERFORMED TSM 21-31-00 RESECURED AFT CARGO DOOR SEAL IAW AMM 52-32-18.  PRESSURIZATION LEAK CHECK SATISFACTORY.  REF AMM 05-53-00. NO FURTHER FAULTS NOTED AT THIS TIME. A/C OK FOR SERVICE.  THIS IS A SDR REPORTABLE ITEM.
